MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® InLay® Ureteral Stent with NiCore¿ Guidewire

C.R. BARD INC. (COVINGTON) -1018233 Bard® InLay® Ureteral Stent with NiCore¿ Guidewire
Catalog Number 776426
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the physician opened the sterile packaging, removed the stent and guidewire, lubricated them with sterile water, and assembled the stent and guidewire in preparation for catheterization.During the procedure, it was discovered that once part of the stent had entered the patient¿s body, it could no longer be advanced, resulting in a failed catheterization.

Brand Name
Bard® InLay® Ureteral Stent with NiCore¿ Guidewire
Common Device Name
Ureteral Stent
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25643267
Report Number1018233-2026-04163
Device Sequence Number15958193
Product Code FAD
UDI-Device Identifier10801741014205
UDI-Public(01)10801741014205(11)250715(17)270728(10)NGKT0755
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number776426
Device Lot NumberNGKT0755
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown